Nonlinear Lagrangian Functions and Applications to Semi-Infinite Programs

Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)

Abstract

In this paper a nonlinear penalty method via a nonlinear Lagrangian function is introduced for semi-infinite programs. A convergence result is established which shows that the sequence of optimal values of nonlinear penalty problems converges to that of semi-infinite programs. Moreover a conceptual convergence result of a discretization method with an adaptive scheme for solving semi-infinite programs is established. Preliminary numerical experiments show that better optimal values for some nonlinear semi-infinite programs can be obtained using the nonlinear penalty method.
Original languageEnglish
Pages (from-to)235-250
Number of pages16
JournalAnnals of Operations Research
Volume103
Issue number1-4
DOIs
Publication statusPublished - 1 Dec 2001

ASJC Scopus subject areas

  • Decision Sciences(all)
  • Management Science and Operations Research

Cite this